# SDR UALA2012100305601

- Difficulty date: October 2, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 39,390 hours, 16,281 cycles
- Engine: Iae V2522A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spherical Bearin
- Condition: Faulty
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LANDING FLAPS FULL HAD MOD VIBRATION.  RETURNED TO FLAPS 3 VIB CEASED.  RETURNED FLAP FULL VIB.  LEFT FLAP SPHERICAL BEARING.  LT WING NR 1 FLAP CARRIAGE CENTER GUIDE ROLLER RETAINING NUTS NEED TO BE INSTALLED PER MM TO COMPLETION.  INSTALLED AND TORQUED RETAINING NUTS PER MM.
